Research Repository

The p - HH norms on Cartesian powers and sequence spaces

Kikianty, Eder and Sinnamon, Gord (2009) The p - HH norms on Cartesian powers and sequence spaces. Journal of Mathematical Analysis and Applications, 359 (2). pp. 765-779. ISSN 0022-247X

Full text for this resource is not available from the Research Repository.

Abstract

A new family of norms is defined on the Cartesian product of n copies of a given normed space. The new norms are related to the hypergeometric means but are not restricted to the positive real numbers. Quantitative comparisons with the usual p-norms are given. The reflexivity, convexity and smoothness of the norms are shown to be closely related to the corresponding property of the underlying space. Using a limit of isometric embeddings, the norms are extended to spaces of bounded sequences that include all summable sequences. Examples are given to show that the new sequence spaces have very different properties than the usual spaces of p-summable sequences.

Item Type: Article
Uncontrolled Keywords: ResPubID19190, Hermite–Hadamard inequality, hypergeometric mean, sequence space, Cartesian power, normed space
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 03 May 2012 06:07
Last Modified: 03 May 2012 06:07
URI: http://vuir.vu.edu.au/id/eprint/4384
DOI: 10.1016/j.jmaa.2009.06.020
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar